# SDR VJ970047

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP., THE PULLEY BRACKET MOUNTED ON L-WHEELWELL FORWARD BULKHEAD SECURING PULLEYS FOR ALL LEFT WING FLIGHT CONTROL CABLES HAS EXTREMELY DEEP PITTING CORROSION ON UPPER AND LOWER MOUNTING LUGS.  REMOVED AND REPLACED LEFT WING FLIGHT CONTROL CABLE PULLEY BRACKET IAW DC-9 MM 27-10-7.  OPS CHECK GOOD IAW DC-9 MM 27-10-0.  RE-WORK ACCOMPLISHED PER AERO EO 97-464.  NON-ROUTINE REF NR 02N1-1188/69690.  (X)
